# SDR AALA202211287646

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 61,603 hours, 35,640 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Slide Enclosure
- Condition: Delaminated
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND OVER WING ESCAPE SLIDE ENCLOSURE AFT LOWER CORNER DELAMINATED. MAINTENANCE REPLACED SLIDE ASSEMBLY PER TASK CARD 26L20025014.
